MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.annder.2008.02.021

Медицинская библиотека · Annales de dermatologie et de venereologie · 2008

[6-mercaptopurine-related hand-foot syndrome in a four-year-old child].

Giacchero D, Monpoux F, Chiavérini C, Lacour J-P

Клинический случайСравнительное исследованиеСтатьяПеревод в очереди

Аннотация

BACKGROUND

Hand-foot syndrome (HFS) is a dose-dependent cutaneous side effect of cytostatic chemotherapy. It has also been described under the names of acral erythema and palmoplantar erythrodysesthesia. We report a case of HFS during treatment of acute lymphoblastic leukemia with 6-mercaptopurine (6-MP) (Purinethol) in a four-year-old child.

PATIENTS AND

METHODS

A four-year-old boy treated for acute lymphoblastic leukemia developed dry and painful palmar and plantar erythema with fissures. The rash began three weeks after up-titration of 6-MP. There was no past history of cutaneous disease and no other potential trigger factors. The rash ceased after 6-MP withdrawal.

DISCUSSION: To our knowledge, this is the first case of HFS due to 6-MP therapy in a child. 6-MP is a major reference drug for the management of acute lymphoblastic leukemia. Numerous cytostatic drugs have been involved in such eruptions.

Для цитирования: Giacchero D, Monpoux F, Chiavérini C, Lacour J-P. [6-mercaptopurine-related hand-foot syndrome in a four-year-old child].. Annales de dermatologie et de venereologie. 2008. DOI: 10.1016/j.annder.2008.02.021.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.